# SDR DLL10970972

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER T/O HAD OIL SMELL ACCOMPANIED BY FAINT BLUE SMOKE IN CABIN.  POM PROCEDURE ISOLATED NR 2 PK AS PROBLEM.  SMOKE/SMELL DISIPATED WHEN NR 2 PACK TURNED OFF.  HOWEVER, ON DESCENT SMOKE/SMELL REAPPEARED BRIEFLY THAN DISAPPEARED.  RAN ENGINES TO PWR, ISOLATED 1 AND 3 ENGINE BLEEDS THAN NR 2.  FOUND OIL SMELL NR 2 ENGINE WITH NR 2 PK ON.  FWD NR 2 HP BLEED TO MCO AND PLA PER MEL 36-1101.  NR 2 PK OK WITH NR 2 BLEED OFF.
